I have had 3 miscarriages. I under went every possible fertility test possible. They found absolutely nothing wrong with me nor my husband. I am now pregnant again. My progesterone dropped during my 4th week of pregnancy and the doctor prescribed prometrium. I am currently experiencing brief but horrible cramping accompanied with some minor bleeding. I've read the prescription information pamphlet over and over, and that is apparently a side effect. But with my history...I just need to know if anyone else experienced the same while taking Prometrium but still was able to have a healthy baby.
I had 2 miscarriages in the past and with this one i went on prometrium and baby aspirin although nothing was ever diagnosed either. i did not experience any bleeding as a side effect of the prometrium though. have you had a scan yet?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.